# SDR HEEA954755

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L
- Aircraft serial: 52038
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506103
- Condition: Bearing Worn
- Location: Transmission
- Part time: 764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRAINT HAS ONE BEARING WORN AND THE OTHER BEARING IS UNSTAKED.
